# SDR NWAA072559855

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 71,286 hours, 71,833 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AT TAKEOFF THE SMOKE DETECTORS SOUNDED AND THE FLIGHT ATTENDANT REPORTED SIGNIFICANT HEAT IN THE CABIN.  THE RIGHT PACK WAS PEGGED AT FULL HOT AND MANUAL CONTROL COULD NOT CORRECT IT.  THE FLIGHT RETURNED TO AN UNEVENTFUL LANDING BACK AT STL.  MAINTENANCE WAS NOT ABLE TO PRODUCE ANY SMOKE OR FUMES.  BOTH COALESCER BAGS WERE CHANGED AFTER BURN-OUT PROCEDURES WERE COMPLIED WITH.  THE CABIN TEMPERATURE CONTROLLER WAS REPLACED AFTER THE AIRCRAFT ARRIVED IN MSP.  THE AIRCRAFT HAS RETURNED TO SERVICE.
